Alert archive / Kansas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 176, NWS Dodge City, KS

June 14, 20194 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 14, 2019, 10:08 PM CDT for 4 counties in Kansas. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2019, 10:08 PM CDT (03:08 UTC)
Expired
Jun 14, 2019, 11:00 PM CDT
In force
52 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Clark County, KS, Ford County, KS, Gray County, KS, Meade County, KS

The radar

The Dodge City radar (KDDC), 50 km from the middle of the area, began a volume at 03:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 10:15 PM CDTHAIL 1Fowler, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 3.1 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2019-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2488 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2019-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2488 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
1809 m above ground
0-6 km bulk shear
0 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

978 
WUUS53 KDDC 150308
SVRDDC
KSC025-057-069-119-150400-
/O.NEW.KDDC.SV.W.0176.190615T0308Z-190615T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
1008 PM CDT Fri Jun 14 2019

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Western Ford County in southwestern Kansas...
  Northern Meade County in southwestern Kansas...
  Southeastern Gray County in southwestern Kansas...
  Northern Clark County in southwestern Kansas...

* Until 1100 PM CDT.

* At 1008 PM CDT, a severe thunderstorm was located near Fowler,
  moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Dodge City, Meade, Montezuma, Ashland, Minneola, Fowler, Ensign,
  Bloom, Clark State Lake, Howell, The Haggard Elev and Missler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Dodge City.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3718 10035 3732 10045 3745 10064 3790 10006
      3720 9962
TIME...MOT...LOC 0308Z 250DEG 36KT 3736 10029 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

LOWE
3 follow-up statements
575 
WWUS53 KDDC 150324
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1024 PM CDT Fri Jun 14 2019

KSC025-057-069-119-150400-
/O.CON.KDDC.SV.W.0176.000000T0000Z-190615T0400Z/
Ford KS-Meade KS-Gray KS-Clark KS-
1024 PM CDT Fri Jun 14 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR WESTERN FORD...NORTHEASTERN MEADE...SOUTHEASTERN GRAY AND
NORTHERN CLARK COUNTIES...

At 1023 PM CDT, a severe thunderstorm was located near Minneola,
moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Dodge City, Meade, Ashland, Minneola, Fowler, Ensign, Bloom, Clark
State Lake and The Haggard Elev.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Dodge City.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3718 10035 3731 10036 3745 10047 3790 10006
      3720 9962
TIME...MOT...LOC 0323Z 250DEG 36KT 3741 10010 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

LOWE
040 
WWUS53 KDDC 150334
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1034 PM CDT Fri Jun 14 2019

KSC069-150344-
/O.CAN.KDDC.SV.W.0176.000000T0000Z-190615T0400Z/
Gray KS-
1034 PM CDT Fri Jun 14 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRAY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area and therefore, the warning has been cancelled.

LAT...LON 3718 10035 3734 10020 3753 10018 3778 9998
      3720 9962
TIME...MOT...LOC 0334Z 250DEG 36KT 3745 9997 

$$

KSC025-057-119-150400-
/O.CON.KDDC.SV.W.0176.000000T0000Z-190615T0400Z/
Ford KS-Meade KS-Clark KS-
1034 PM CDT Fri Jun 14 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHWESTERN FORD...NORTHEASTERN MEADE AND NORTHERN CLARK
COUNTIES...

At 1034 PM CDT, a severe thunderstorm was located near Minneola,
moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Dodge City, Ashland, Minneola, Fowler, Bloom and Clark State Lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Dodge City.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3718 10035 3734 10020 3753 10018 3778 9998
      3720 9962
TIME...MOT...LOC 0334Z 250DEG 36KT 3745 9997 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

LOWE
149 
WWUS53 KDDC 150357
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1057 PM CDT Fri Jun 14 2019

KSC025-057-119-150406-
/O.EXP.KDDC.SV.W.0176.000000T0000Z-190615T0400Z/
Ford KS-Meade KS-Clark KS-
1057 PM CDT Fri Jun 14 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FORD...
NORTHEASTERN MEADE AND NORTHERN CLARK COUNTIES WILL EXPIRE AT 1100 PM
CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However small hail and gusty winds are still
possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Dodge City.

LAT...LON 3718 10035 3734 10020 3753 10018 3778 9998
      3720 9962
TIME...MOT...LOC 0356Z 250DEG 36KT 3752 9973 

$$

LOWE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 7:15 PM CDT, 2 hours 53 minutes earlier.

Area forecast discussion, Jun 14, 7:15 PM CDT, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
715 PM CDT Fri Jun 14 2019

.UPDATE...
Issued at 715 PM CDT Fri Jun 14 2019

Increased pops into the likely category for most zones through
midnight. The supercell potential is decreasing rapidly, as MCS
generation begins, a bit further west than expected. Damaging bow
echo entering Scott county at 7:15 pm will thrive and accelerate
through the northern and northeast zones for the next several
hours. Given dewpoints well into the 60s ahead of this bowing
complex, damaging wind gusts in excess of 70 mph are a real
threat as the complex encounters increasing instability.  A new
severe thunderstorm watch is expected to be needed for the
remaining eastern zones eventually this evening.

&&

.SHORT TERM...(This afternoon through Saturday night)
Issued at 1200 PM CDT Fri Jun 14 2019

Instability will continue to increase rapidly through this
afternoon as moisture advection continues, with surface dewpoints
in the lower to mid 60s at most locations. Expect CAPE to continue
to mount beneath a warm elevated mixed layer through this
afternoon. As such, expect SW KS to remain convection free through
about 4 pm, when storms will enter the western zones. With CAPE
already cresting 3000 J/kg across the SW zones as of 11 am, values
of 4000-5000 are expected late this afternoon prior to
convection.

SPC has upgraded wind/hail probabilities to an enhanced risk as of
the late morning update. All indications suggest that scattered
supercells will initiate near the CO/KS border near 4 pm. Shear
and CAPE will support supercells during the first hours of
convective evolution, with large hail likely. High instability
will support hail to the size of baseballs with any discrete
supercell through 7 pm, primarily west of US 83. Starting around 7
pm, MCS genesis will begin across the central CWA, with hail size
diminishing and the wind threat increasing. Damaging wind gusts
of 60-70 mph are likely from any line segments across
central/eastern zones through this evening. Storms should proceed
quick enough to avoid significant hydrology issues, but will watch
closely with moist topsoils at many locations. Included large
hail and damaging wind in the grids for all zones this evening.

Being a Friday night in the early summer, there are many outdoor
recreational activities that will likely be impacted by these
storms this afternoon and evening. Remember, you don't need a
tornado for a thunderstorm to threaten life and property. Large
hail, damaging winds and lightning are very real threats to those
without available indoor shelter.

Subsidence behind the expected thunderstorm complex will clear the
sky and supply a light northerly wind shift by sunrise Saturday.

Much of daylight Saturday will be dry, as the atmosphere recovers
from the thunderstorm complex. Eventually CAPE will rebuild by
late afternoon, particularly south and east of Dodge City, with
CAPE as high as 5000 J/kg near Medicine Lodge. Again, much of this
energy will likely remained capped through at least 4 pm. If a
storm can initiate in this SE zone environment 4-7 pm Sat, then
supercells with very large hail are likely. 12z NAM and model
consensus shows convection redeveloping west of SW KS by 7 pm
Saturday, before progressing into the western zones as another MCS
with heavy rain and damaging winds Saturday evening. ECMWF has
shown great consistency showing strong MCS generation across the
southern/SE zones late Saturday, and now shorter range models are
showing similar solutions. Strong winds and flooding issues will
be concerns through Saturday night/early Sunday morning.

.LONG TERM...(Sunday through Friday)
Issued at 140 PM CDT Fri Jun 14 2019

Active convective pattern will continue Sunday through Tuesday
night, with periods of showers and thunderstorms.

Shortwave that will help initiate and organize Saturday's severe
thunderstorms is progged to be east of SW KS, or at least
progressing east of SW KS, by late Sunday. Subsidence behind this
feature should induce a relative minimum in convective coverage
Sunday afternoon/night, with most activity east of SW KS. 12z
ECMWF suggests this, with support from extended 12z NAM. Still,
at least chance category pops are warranted, especially SE zones.

Additional rounds of showers and thunderstorms are expected Monday
through Tuesday night. At least chance category pop grids from the
NBM are warranted and accepted. Temperatures will change little
Sunday through Tuesday, with highs in the upper 70s and lower 80s,
and lows in the upper 50s to lower 60s.

12z ECMWF shows rain chances dwindling late next week, Thursday
and Friday, along with warmer afternoon temperatures. This follows
the NBM trends and the 12z MEX guidance, with high temperatures by
Friday afternoon near 90.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 430 PM CDT Fri Jun 14 2019

VFR will continue for the majority of this TAF cycle. That said, a
round of thunderstorms is still expected this evening. Satellite
and radar trends in Colorado suggest the HRRR model has a good
handle on convective timing, so little change was made to the
convective TEMPO groups as seen in the 18z TAFs. Expect storms to
be near GCK/LBL by 00z Sat, DDC by 01z, and HYS by 02z. Some
storms will reach severe limits, with outflow wind gusts as high
as 60 kts. The expected thunderstorm complex will move quickly,
with VFR and a light northerly wind shift through 12z Sat. VFR/SKC
and light winds will prevail early Saturday, with more convection
expected Saturday afternoon/night.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  62  88  61  80 /  70  20  40  30
GCK  59  88  58  81 /  70  20  50  30
EHA  58  86  57  77 /  30  30  50  30
LBL  60  87  59  78 /  20  20  40  30
HYS  61  88  61  81 /  70  20  30  20
P28  65  89  64  84 /  70  10  40  40

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...Turner
SHORT TERM...Turner
LONG TERM...Turner
AVIATION...Turner
Hazardous weather outlook, Jun 14, 1:53 AM CDT, 20 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
153 AM CDT Fri Jun 14 2019

KSZ030-031-043>046-061>066-074>081-084>090-151200-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
153 AM CDT Fri Jun 14 2019 /1253 AM MDT Fri Jun 14 2019/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------

Afternoon and evening storms are expected once again with activity developing
out west across eastern Colorado and then spreading east across Kansas
through the evening. It is unclear how storm evolution will pan out.
Should there be more supercells rather than line segments, than hail
of 1.5 to 2.5 inches will be possible. If the activity is less supercellular
and more into lines, then outflow winds of 60 to 70 mph would be the
main hazard with some smaller sized hail.

Day 1 Hazards
-------------
* Hail: Limited risk
* Thunderstorm wind damage: Limited risk
* Lightning: Limited risk
* Excessive heat: Limited risk
* Non-thunderstorm wind: Limited risk

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Days 2-7 Discussion
-------------------

There will be bouts of storm activity during this period. Some of
the storms may be strong to severe with hail and wind as the primary
threats. Exact storm specifics will be not be resolvable until
the day of said activity.

Days 2-7 Hazards
----------------
* Saturday
  - Lightning: Elevated risk
  - Severe thunderstorm: Elevated risk

* Sunday
  - Lightning: Limited risk

* Monday
  - Lightning: Elevated risk

* Tuesday
  - Lightning: Elevated risk

* Wednesday
  - Lightning: Limited risk

* Thursday
  - Lightning: Limited risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed for the evening.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

In the hours before

Special weather statement, Jun 14, 8:58 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Dodge City KS
858 PM CDT Fri Jun 14 2019

KSZ064-077-078-150245-
Gray KS-Hodgeman KS-Ford KS-
858 PM CDT Fri Jun 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FORD...SOUTHWESTERN
HODGEMAN AND NORTHERN GRAY COUNTIES UNTIL 945 PM CDT...

At 858 PM CDT, Doppler radar was tracking strong thunderstorm
outflow winds near Ingalls, moving east at 40 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Dodge City, Cimarron, Ingalls, Charleston and Howell.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Kansas.

LAT...LON 3775 10061 3800 10057 3799 9996 3770 10000
TIME...MOT...LOC 0158Z 275DEG 34KT 3788 10047

GERARD
Local storm report, Jun 14, 9:03 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
903 PM CDT FRI JUN 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND GST     GARDEN CITY AIRPORT     37.93N 100.72W
06/14/2019  M54 MPH          FINNEY             KS   ASOS

&&

LEE
Local storm report, Jun 14, 9:16 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
916 PM CDT FRI JUN 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 PM     HAIL             MOSCOW                  37.33N 101.21W
06/14/2019  E1.00 INCH       STEVENS            KS   PUBLIC

            THIS REPORT WAS RELAYED BY EMERGENCY
            MANAGEMENT.

&&

LEE
Special weather statement, Jun 14, 9:27 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Dodge City KS
927 PM CDT Fri Jun 14 2019

KSZ086-087-150315-
Seward KS-Meade KS-
927 PM CDT Fri Jun 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SEWARD...
SOUTHWESTERN MEADE AND SOUTHEASTERN STEVENS COUNTIES UNTIL 1015 PM
CDT...

At 927 PM CDT, Doppler radar was tracking a strong thunderstorm near
Liberal, moving northeast at 35 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Liberal, Kismet and Hayne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Dodge City.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Kansas.

LAT...LON 3701 10107 3732 10072 3700 10039 3700 10107
TIME...MOT...LOC 0227Z 239DEG 29KT 3697 10097

LOWE
Special weather statement, Jun 14, 9:55 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Dodge City KS
955 PM CDT Fri Jun 14 2019

KSZ031-150330-
Ellis KS-
955 PM CDT Fri Jun 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR ELLIS COUNTY UNTIL 1030 PM CDT...

At 954 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hays, moving east at 45 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Hays, Victoria, Walker, Catherine, Schoenchen, Emmeram, Pfeifer,
Toulon, Munjor and Antonino.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
central Kansas.

LAT...LON 3870 9904 3870 9938 3913 9941 3913 9904
TIME...MOT...LOC 0254Z 267DEG 38KT 3891 9929

GERARD
Local storm report, Jun 14, 10:02 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1002 PM CDT FRI JUN 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND GST     2 S DODGE CITY          37.72N 100.02W
06/14/2019  E60 MPH          FORD               KS   EMERGENCY MNGR

            THIS REPORT WAS AT THE EXPO CENTER.

&&

LEE

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:28 PM CDTSpecial Weather StatementDDCHamilton, Stanton62 min
Jun 14, 7:44 PM CDTSevere Thunderstorm WarningDDCFinney, Kearny, Lane, Scott46 min
Jun 14, 7:52 PM CDTSpecial Weather StatementDDCMorton38 min
Jun 14, 7:57 PM CDTSpecial Weather StatementDDCKearny33 min
Jun 14, 8:11 PM CDTSpecial Weather StatementDDCKearny49 min
Jun 14, 8:15 PM CDTSevere Thunderstorm WarningDDCGrant, Morton, Stanton, Stevens45 min
Jun 14, 8:29 PM CDTSevere Thunderstorm WarningDDCFinney46 min
Jun 14, 8:36 PM CDTSpecial Weather StatementDDCHodgeman, Ness39 min
Jun 14, 8:41 PM CDTSpecial Weather StatementDDCHaskell49 min
Jun 14, 8:53 PM CDTSpecial Weather StatementDDCEllis, Trego67 min
Jun 14, 8:58 PM CDTSpecial Weather StatementDDCGray47 min
Jun 14, 8:58 PM CDTSevere Thunderstorm WarningDDCGrant, Haskell, Seward, Stevens47 min
Jun 14, 9:03 PM CDTSevere Thunderstorm WarningDDCFinney, Hodgeman57 min
Jun 14, 9:21 PM CDTSevere Thunderstorm WarningDDCFord, Gray, Hodgeman54 min
Jun 14, 9:25 PM CDTSevere Thunderstorm WarningDDCGray, Haskell, Meade50 min
Jun 14, 9:27 PM CDTSpecial Weather StatementDDCSeward48 min
Jun 14, 9:55 PM CDTSpecial Weather StatementDDCEllis35 min
Jun 14, 10:00 PM CDTSevere Thunderstorm WarningDDCEdwards, Hodgeman, Ness, Pawnee, Rush, Stafford40 min
Jun 14, 10:16 PM CDTSpecial Weather StatementDDCEdwards, Kiowa44 min
Jun 14, 10:18 PM CDTSevere Thunderstorm WarningDDCClark, Meade42 min
Jun 14, 10:33 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Kiowa42 min
Jun 14, 10:45 PM CDTSpecial Weather StatementDDCStafford45 min
Jun 14, 10:56 PM CDTSpecial Weather StatementDDCClark, Comanche49 min
Jun 14, 11:06 PM CDTSpecial Weather StatementDDCKiowa, Pratt54 min
Jun 14, 11:33 PM CDTSpecial Weather StatementDDCBarber57 min
Jun 14, 11:38 PM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Pratt52 min
Jun 15, 12:06 AM CDTSevere Thunderstorm WarningDDCBarber, Comanche39 min
Jun 15, 12:29 AM CDTSevere Thunderstorm WarningDDCBarber46 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.